Medical Questions > Conditions and Diseases > Asthma Forum

Advair 500/50...am I Being Overdosed?

I was recently diagnosed w/asthma..I was given 100/50 advair & an albuterol inhaler...All I have been using is the advair & I see a tremendous difference.. The perscription I have to get filled is for 500/50. Thinking that there is something wrong going from the lowest strength to highest, I called the doctor & the receptionist said that "that is what I have to get" for some reason I think she is wrong & doc could possibly have made a mistake.
Am I being neurotic? Any advice/experinces to share are welcome.
Did you find this post helpful?
|

replied November 16th, 2004
Perscription
I would definitely go back and check again...Although it is hard for them to admit...Doctors do make mistakes. Please take control of your health and follow your gut feeling.

If you would like more information on triggering affects of asthma and how simple changes in your life could affect the quality of it, please contact me.

Its amazing how improving the air that we do have control over...Like in our homes, we can improve our health.

I can show you how!!
|
Did you find this post helpful?

replied December 15th, 2004
Yes, I would check with your doctor also. That's a very high dose, so either your asthma is very severe or you have emphysema.

Good luck!

Note: I could not tolerate advair. It worked at first, then caused worse symptoms. It also brought about a "panic" response in me.

Take care
|
Did you find this post helpful?
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....